# SDR KBM2006F00016

- Difficulty date: January 6, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350BA
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Magnetic Seal
- Part number: 9560137520
- Condition: Leaking
- Location: Tail Rotor
- Part time: 2,372 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAG SEAL LEAKING ON NR 5 OUT PUR DRIVE FOR TAIL ROTOR, REMOVED AND REPLACED. (K)
